Electron. J. Diff. Equ., Vol. 2012 (2012), No. 69, pp. 1-15.

Infinitely many solutions for nonlocal elliptic systems of $(p_1,...,p_n)$-Kirchhoff type

Shapour Heidarkhani, Johnny Henderson

We establish the existence of infinitely many solutions for a class of nonlocal elliptic systems of $(p_1,...,p_n)$-Kirchhoff type. Our approach is based on variational methods.

Submitted April 17, 2012. Published May 2, 2012.
Math Subject Classifications: 35A05, 35A15.
Key Words: Infinitely many solutions; Kirchhoff type system; critical point theory; variational methods.

Show me the PDF file (300 KB), TEX file, and other files for this article.

Shapour Heidarkhani
Department of Mathematics, Faculty of Sciences
Razi University, 67149 Kermanshah, Iran.
Institute for Research in Fundamental Sciences (IPM)
P.O. Box 19395-5746, Tehran, Iran
email: s.heidarkhani@razi.ac.ir
Johnny Henderson
Department of Mathematics, Baylor University
Waco, TX 76798-7328, USA
email: Johnny_Henderson@baylor.edu

Return to the EJDE web page